Patient Leaflet Updated 04-May-2016 | THE BOOTS COMPANY PLC
Boots Mucus Cough & Cold Relief All in One Tablets
Information for the user
Boots Mucus Cough & Cold Relief All In One Tablets
(Guaifenesin, Paracetamol, Phenylephrine Hydrochloride)
Read all of this leaflet carefully because it contains important information for you.
This medicine is available without prescription, however, you still need to use this product carefully to get the best results from it. Keep this leaflet as you may need to read it again. Ask your pharmacist if you need more information or advice.
1.What is this medicine and what is it used for?
This medicine contains:
These tablets are used for the relief of symptoms of colds and flu, including aches and pains, headache, blocked nose, sore throat, chills and chesty coughs.
2. Is this medicine suitable for you?
Do not take this medicine if you:
Please see your doctor or pharmacist before taking this medicine if you:
If you are taking any of the following medicines please see your doctor:
Do not take anything else containing paracetamol while taking this medicine.
Other important information:
3. How to take this medicine
Swallow the tablets whole with water.
Do not chew.
Adults, the elderly and children 12 years and over: 2 tablets every 4 hours, as required. Do not take more than 8 tablets (4 doses) in any 24 hour period.
Do not give to children under 12 years.
Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
Talk to a doctor at once if you take too much of this medicine even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage. Go to your nearest hospital casualty department. Take your medicine and this leaflet with you.
4. Possible side effects
Most people do not have any side effects while taking this medicine. However, if you experience any of the following side effects, or anything else unusual happens, stop taking the medicine immediately, and see your doctor or pharmacist.
Rare side effects are:
More rarely, the following side effects can happen:
Very rare cases of serious skin reactions have been reported.
Reporting of side effects
If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard . By reporting side effects you can help provide more information on the safety of this medicine.
5. How to store your medicine
Keep out of the sight and reach of children.
Do not use this medicine after the expiry date which is stated on the carton and blister foil. The expiry date refers to the last day of the month.
Do not store above 25°C.
6. What is in this medicine?
Each white, capsule-shaped tablet contains the active ingredients: paracetamol 250 mg, guaifenesin 100 mg and phenylephrine hydrochloride 5 mg.
The other ingredients are: microcrystalline cellulose, stearic acid, povidone, hypromellose and polyethylene glycol.
This product is available in a pack size of 16 tablets.
7. Who makes this medicine?
by the Marketing Authorisation holder
Text revised: January 2016
If you would like any further information about this medicine, please contact
To request a copy of this leaflet in Braille, large print or audio please call, free of charge:
0800 198 5000 (UK only)
Please be ready to give the following information:
Product name: Boots Mucus Cough & Cold Relief All in One Tablets
Reference number: 12063/0106
This is a service provided by the Royal National Institute of Blind People.
1 Thane Road West, Beeston, Nottingham, NG2 3AA
+44 (0)1159 592 565
+44 (0)1159 595 165